MAUDE Adverse Event Report: IMPLANT DIRECT MANUFACTURING LLC REPLANT® ZIRCONIA ABUTMENT BASE; DENTAL ABUTMENT

IMPLANT DIRECT MANUFACTURING LLC REPLANT® ZIRCONIA ABUTMENT BASE; DENTAL ABUTMENT
Catalog Number 6050-30CB
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the ceramic abutment base did not fit the 3.5mm platform as intended.Rather, it fit the 5.0mm platform.The complaint was discovered during laboratory procedure.There was no patient involvement.

Brand Name
REPLANT® ZIRCONIA ABUTMENT BASE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8214734
Report Number3001617766-2019-00005
Device Sequence Number2267079
Product Code NHA
UDI-Device Identifier10841307114048
UDI-Public10841307114048
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6050-30CB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1